# SDR USAASA03043

- Difficulty date: May 17, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N120US
- Make and model: Airbus A320-214
- Aircraft serial: 1286
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: D5211044000600RD
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING THE OPERATIONAL TEST OF THE AFT LEFT PASSENGER DOOR SLIDE, THE GIRT BAR FAILED TO STAY ENGAGED IN THE FLOOR FITTINGS OF THE AIRCRAFT.  THE FAILURE ALLOWED THE SLIDE TO DETACH FROM THE AIRCRAFT.  THE SLIDE CONTINUED TO INFLATE AFTER IT LANDED ON THE GROUND.  MAINTENANCE REPLACED THE GIRT BAR ASSEMBLY WHEN THE NEW SLIDE WAS INSTALLED.  OK FOR SERVICE.  (M)
